# SDR SWAA2022013157207

- Difficulty date: December 30, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE HAS CORROSION AROUND NUMEROUS FASTENER HOLES BETWEEN STA 500+14 THRU STA 500C+8.  OUT OF LIMITS IAW SRM 53-00-53-1A-2.; REMOVED FWD CARGO LT TRANS ANGLE. LOCATED AND BACK DRILLED HOLES IN NEW LT TRANSITION ANGLE IAW SRM 51-40-05-0G-0.   ALODINED AND PRIMED LT TRANSITION ANGLE IAW SOPM 20-41-02.; INSPECTED ALODINED AND PRIMED LT TRANSITION ANGLE IAW SOPM 20-41-02.  INSTALLED NUTPLATES ON LT TRANSITION ANGLE IAW SRM 51-40-10-2R-0.  APPLIED PAINT TO LT TRANS ANGLE IAW SOPM 20-41-02.  INSTALLED REPLACEMENT LT TRANS ANGLE FWD CARGO WITH FASTENERS IAW SRM 51-40-02.  INSTALLED REPLACEMENT LT TRANS ANGLE FWD CARGO WITH FASTENERS PER SRM 51-40-02.
